# SDR DHL2004745560

- Difficulty date: July 2, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, COCKPIT F/E AFT TRACK HAS WORN OUT INDICATION LOCK HOLES ARE SCRATCHED.  REMOVED & REPLACED DAMAGED TRACK P/N 806019-401 PO 427462 IAW 727 SRM 51-30-2.
